MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ VDRL ANTIGEN; ANTIGENS, NONTREPONEMAL, ALL

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ VDRL ANTIGEN; ANTIGENS, NONTREPONEMAL, ALL
Model Number 240765
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.(b)(6).
 
Event or Problem Description
It was reported that bd bbl¿ vdrl antigen false negative occurred.The following information was provided by the initial reporter: customer reported 1).Cap survey "ga"; (b)(6) 2022; sample #g-02 was "reactive" while was supposed to be a neg.Attached survey says g-02 was non reactive and the intended report is reactive.Hazard, injury or erroneous results details which assays or tests are exhibiting issues? 240765.Are the values of the assays available? yes.Analyzer name & model #n/a.How many units (tubes) affected? 1.What is the frequency or occurrence rate (1 day, % of tubes affected, patients involved, how many tests per day etc.) pt.What was method of draw?
¿ straight needle
¿ wingset
¿ syringe
¿ line
¿ unsure/other (please list) pt is tube filled to stated volume? unknown.What was order of draw? n/a.How many times was the tube inverted? unknown.How were tubes transported? (pneumatic system, carrier, etc.) n/a.How long after collection were tubes processed? n/a.
 
Event or Problem Description
It was reported that bd bbl¿ vdrl antigen false negative occurred.The following information was provided by the initial reporter: customer reported 1).Cap survey "ga"; may 16, 2022; sample #g-02 was "reactive" while was supposed to be a neg.Attached survey says g-02 was non reactive and the intended report is reactive.Hazard, injury or erroneous results details which assays or tests are exhibiting issues? 240765.Are the values of the assays available? yes.Analyzer name & model #n/a.How many units (tubes) affected? 1.What is the frequency or occurrence rate (1 day, % of tubes affected, patients involved, how many tests per day etc.) pt.What was method of draw?
straight needle
wingset
syringe
line
unsure/other (please list) pt.Is tube filled to stated volume? unknown.What was order of draw? n/a.How many times was the tube inverted? unknown.How were tubes transported? (pneumatic system, carrier, etc.) n/a.How long after collection were tubes processed? n/a.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2022-01376 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD BBL¿ VDRL ANTIGEN
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15788447
Report Number1119779-2022-01376
Device Sequence Number20022281
Product Code GMQ
UDI-Device Identifier00382902407652
UDI-Public00382902407652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/22/2024
Device Model Number240765
Device Catalogue Number240765
Device Lot Number1308713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown